MAUDE Adverse Event Report: ETHICON INC. BLAKE; CATHETER, IRRIGATION

ETHICON INC. BLAKE; CATHETER, IRRIGATION
Catalog Number 2216
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Where was the foreign material found? (inside the sterile barrier or outside of the sterile barrier?)unk please describe the type of foreign matter that was observed.What was the foreign matter¿s appearance? what was the texture?unk,color is black are there any photos of the foreign matter available?yes is it possible that the foreign material fell into packaging upon opening of device?unk was the product seal on the foil still intact when the package was opened?unk will the device be returned for evaluation? if yes please return all relevant packaging material.The device will be shipped.Please check rmao.Was the procedure completed without any adverse effect to the patient?unk could you please provide the lot number? j2403015 please provide the source or name of person providing answers to follow-up questions: (b)(6).H3 evaluation: a total of six (06) images of the suspected defective product, for which, following photo analysis is completed.From the photographs whether the foreign matter is free-lying or embedded within the product.Received pictures are checked visually, and concluded that: photo- att27046: product is visible in inner pouch with lot number ¿j2403015¿ and product code ¿2216¿ also open outer pouch with label visible.Photo- att64605: without product pouch visible with label.Photo- att67163: product is visible, pouch already open.Photo- ax20: blackish matter is visible on tyvek side of pouch.Photo- bx100: its looks like zoomed view of black-colored substance, dirt, or particles seen on the tyvek side of the packaging pouch.Photo- cx100: its looks like zoomed view of black-colored dirt visible.Conclusion: based on the visual review of the received images, the presence of foreign matter on the pakage is observed.However, it is unclear from the photographs whether the foreign matter is free-lying or embedded within the product.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date in (b)(6) 2026 a suture was used.It was found that there was a foreign matter in the package.The product was not used.This event was found before use.Another product was used to complete the case.There were no adverse consequences to the patient.Further details are not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d9.H3 evaluation: complaint sample review : one complaint sample of drain with trocar was received for evaluation, product was inspected visually and in reference to the complaint details -no foreign matter was found.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.Documents review : during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review : no negative observation was found.Review of defective sample's image / video :photo-analysis of the pictures received against the complaint, already reported.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24674802
Report Number2210968-2026-03002
Device Sequence Number10331107
Product Code GBX
UDI-Device Identifier10705031003521
UDI-Public(01)10705031003521(17)291111(10)J2403015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2216
Device Lot NumberJ2403015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown